# SDR ASOA03251

- Difficulty date: June 4, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LT AND RT AFT DOUBLERS AT FS 718 BETWEEN STRINGERS 10 AND 12 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LT AND RT AFT DOUBLERS AT FS 718 BETWEEN STRINGERS 10 AND 12 IAW ASA EO 600-53-0067A.  (M)
